Cureus · 2024
The Emergence of Mania After Initiating Escitalopram for Anxiety Disorder.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Surineni Kamalakar, Armstrong Austin, Wallace Sara, Schrader Nolan
Аннотация
The abrupt transition into mania, known as a bipolar switch, poses a significant challenge in the treatment of mental illnesses. We present a case of a 22-year-old Hispanic female with generalized anxiety disorder (GAD) and autism spectrum disorder (ASD) who developed mania within five days after initiating escitalopram 5 mg. The patient had no reported history of bipolar disorder prior to this episode, and an extensive medical workup ruled out organic causes. The patient was in the acute inpatient psychiatric unit for 25 days and returned to baseline after discontinuation of escitalopram and initiating divalproex and olanzapine. This case underscores the potential risk of a bipolar switch with antidepressant use and highlights the importance of vigilant monitoring and considering underlying bipolarity in such patients.